Inequalities of Hermite–Hadamard type for HH-convex functions

[thumbnail of 350-ArticleText-760-1-10-20190102.pdf]
350-ArticleText-760-1-10-20190102.pdf - Published Version (290kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2018) Inequalities of Hermite–Hadamard type for HH-convex functions. Acta et Commentationes Universitatis Tartuensis de Mathematica, 22 (2). pp. 179-190. ISSN 1406-2283

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.12697/ACUTM.2018.22.15
Official URL
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords inequalities; Hermite-Hadamard; HH-convex; Hermite-Hadamard inequality
Citations in Scopus 3 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login